Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Li, Ziqi

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
Abstract pages:27
Full texts:2
References:3

https://www.mathnet.ru/eng/person207565
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2024
1. Ziqi Li, Kai Tian, “Nonlocal symmetries of two 2-component equations of Camassa–Holm type”, TMF, 220:3 (2024),  482–499  mathnet; Theoret. and Math. Phys., 220:3 (2024), 1471–1485
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024